Logic and Logical Philosophy 14 (2):253-263 (2005)

Krystyna Mruczek-Nasieniewska
Nicolaus Copernicus University
Let τ : F → N be a type of a variety V . Every partition Pof the set F determines a so-called P-compatible variety. We consider thevarieties GnP defined by so-called P-compatible identities of Abelian groupswith exponent n. Besides, we study a connection between the lattice of allpartitions of the set F and the lattice of all subvarieties of the variety definedby some kind of P-compatible identities — externally compatible identitiessatisfied in the class of all Abelian groups with exponent n
Keywords variety  partition of a set  P-compatible identity  Abelian groups
Categories (categorize this paper)
DOI 10.12775/LLP.2005.016
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,568
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

The Model Theory of Finitely Generated Finite-by-Abelian Groups.Francis Oger - 1984 - Journal of Symbolic Logic 49 (4):1115-1124.
Some Model Theory of Abelian Groups.Paul C. Eklof - 1972 - Journal of Symbolic Logic 37 (2):335-342.
Quasi-Endomorphisms in Small Stable Groups.Frank O. Wagner - 1993 - Journal of Symbolic Logic 58 (3):1044-1051.
On Automorphism Groups of Countable Structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.


Added to PP index

Total views
499 ( #12,053 of 2,385,659 )

Recent downloads (6 months)
7 ( #107,189 of 2,385,659 )

How can I increase my downloads?


My notes